The determinantal ideals of link modules. II.

DSpace/Manakin Repository

The determinantal ideals of link modules. II.

Show full item record


Title: The determinantal ideals of link modules. II.
Author: Traldi, Lorenzo
URI: http://hdl.handle.net/10385/653
Date: 1983

Files in this item

Files Size Format View
Traldi-PacificJ ... matics-vol109-no1-1983.pdf 683.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Search LDR


Advanced Search

Browse

My Account